arrow
Volume 24, Number 5
Previous Issue Next Issue

Dong-yang Shi & Yi-ran Zhang

J. Comp. Math., 24 (2006), pp. 561-578.

Preview Full PDF 1900 19093 Abstract

Shu-huang Xiang & Yong-xiong Zhou

J. Comp. Math., 24 (2006), pp. 579-590.

Preview Full PDF 1856 19179 Abstract

Chang-yin Zhou, Guo-ping He & Yong-li Wang

J. Comp. Math., 24 (2006), pp. 591-608.

Preview Full PDF 1862 19043 Abstract

Duoquan Li

J. Comp. Math., 24 (2006), pp. 609-634.

Preview Full PDF 1780 18973 Abstract

Jin-ping Zeng & Gao-jie Chen

J. Comp. Math., 24 (2006), pp. 635-646.

Preview Full PDF 1799 18994 Abstract

Jian-feng Cai, Michael K. Ng & Yi-min Wei

J. Comp. Math., 24 (2006), pp. 647-656.

Preview Full PDF 1786 18778 Abstract

Yun-qing Huang, Shi Shu & Xi-jun Yu

J. Comp. Math., 24 (2006), pp. 657-664.

Preview Full PDF 1816 18752 Abstract

Lei-hong Zhang & Ping-qi Pan

J. Comp. Math., 24 (2006), pp. 665-674.

Preview Full PDF 1735 19221 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard